# SDR 04FDEA01874

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA3104506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PAX TO FREIGHTER CONVERSION, AFT CARGO AREA, STA 1877 TO STA 1951, STRINGER 51 LT, FOUND CORRISION INNER EXTRUSION LONGERON.  REPLACED LONGERON 51 IAW SRM 51-33-01 FIG 34, 47 AND SRM 51-35-01.
